MAUDE Adverse Event Report: CHOICESPINE, LLC BLACKHAWK TI CERVICAL SPACER SYSTEM; BLACKHAWK TI,CON,STERILE,14WX12DX7HXC

CHOICESPINE, LLC BLACKHAWK TI CERVICAL SPACER SYSTEM; BLACKHAWK TI,CON,STERILE,14WX12DX7HXC
Model Number S-TT10-1412C07
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the implant remains in the patient, the devices could not be physically assessed.However, manufacturing data and radiographs were reviewed.Based on the available evidence, interference of the adjacent hardware prevented seating of the anchor in the initial surgery.Choicespine recommends locking of the implant cam component to mitigate the risk of anchor back out.
 
Event or Problem Description
The cam of the blackhawk ti implant did not lock during the initial surgery.The surgeon noticed 4 weeks post op that one of the blades had backed out of the bone.The x ray image indicated that a screw in an adjacent plate had prohibited the blades from being fully deployed and not allowing the cam to lock appropriately.On (b)(6) 2025 a revision surgery was performed to remove the screw from the adjacent cervical plate to enable the blade on the blackhawk ti implant to fully deploy and allow the cam to lock.

Brand Name
BLACKHAWK TI CERVICAL SPACER SYSTEM
Common Device Name
BLACKHAWK TI,CON,STERILE,14WX12DX7HXC
Manufacturer (Section D)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer (Section G)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer Contact
tracy huling
400 erin drive
knoxville, TN 37919
8652433967
MDR Report Key22730127
Report Number3005819474-2025-00004
Device Sequence Number9144094
Product Code OVE
UDI-Device Identifier00840996182201
UDI-Public00840996182201
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K223869
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-TT10-1412C07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale